# SDR ASOA20140902100

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 26,966 hours, 21,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525653003
- Condition: Damaged
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 70 FOUND DAMAGED BETWEEN STRINGERS 13 - 15R. MAINTENANCE REMOVED THE DAMAGED SECTION OF FRAME AND INSTALLED A NEW SECTION IAW EC 5300-01048.
